Just trenbolone

Last night was night 3. Couldn’t sleep, tossing and turning all night. No sweats, but bad headache and bodyaches like I have a fever from exhaustion or catching flu or something. By 7am I couldn’t take it, so I popped 2 acetominafens and 1/2 a percocet. I rarely take pain killers but man I needed them. Felt better for a few hours and got a bit of sleep. Since I woke up, I’ve been groggy as SHIT with a pounding headache. Not sure how I’m going to make it to the gym. Oh, and add to that the debilitating PIP in glutes, and makes for a very unpleasant time. Now I see how bodybuilders become drug addicts, and this is all on 80mg eod.

Im over 50 in perfect health, and workout daily, and lift 3 times a week . I have gone from 209 to 186 in 4 months, and am very happy. I would like to continue to lose a few more lbs but also want to bulk up a bit more while I lift. is it possible to do both?
tell me what product might do this for me or any combo of products,
should i lose the weight I want first, than concentrate on bulking up after. I realise putting on muscle will add to my weight. unfortunately I belong to a gym where the trainers eat natural and sing kumbaya all day, so i have nobody to ask .

This nasty side effect is something a lot of people experience right after they have injected themselves with trenbolone. Because it’s an oil-based injection, small amounts of oil often enter your bloodstream. Your body identifies this as a foreign substance, and sends it to your lungs to so it can be coughed out. Although these intense coughing periods can be scary, they’re not normally life threatening. This is something that can occur from injecting any oil-based steroids, but trenbolone seems to cause a more horrific cough than other injections. Plus, because Tren isn’t available in an oral form, there’s no avoiding this annoying side effect.

Just trenbolone

just trenbolone

Media:

just trenbolonejust trenbolonejust trenbolonejust trenbolonejust trenbolone